# SDR ASOA2016081415244

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 31,960 hours, 23,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES.  OPS CHECK GOOD.
